Table of Contents
Epidemiology Research International
Volume 2016, Article ID 3854902, 19 pages
http://dx.doi.org/10.1155/2016/3854902
Research Article

Mathematical Analysis of Malaria-Schistosomiasis Coinfection Model

1Department of Mathematics, Federal University Oye Ekiti, Ekiti State, Nigeria
2Department of Mathematics, University of Ibadan, Ibadan, Nigeria

Received 5 April 2016; Accepted 4 October 2016

Academic Editor: Dante Caceres

Copyright © 2016 E. A. Bakare and C. R. Nwozo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. A. Bakare and C. R. Nwozo, “Mathematical Analysis of Malaria-Schistosomiasis Coinfection Model,” Epidemiology Research International, vol. 2016, Article ID 3854902, 19 pages, 2016. https://doi.org/10.1155/2016/3854902.